Observability of polynomially stable systems

B Jacob, R Schnaubelt

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)277-284
Number of pages8
JournalSystems & Control Letters
Volume56
Publication statusPublished - 2007

Keywords

  • academic journal papers
  • CWTS 0.75 <= JFIS < 2.00

Cite this

Jacob, B., & Schnaubelt, R. (2007). Observability of polynomially stable systems. Systems & Control Letters, 56, 277-284.